CSpace

Browse/Search Results:  1-3 of 3 Help

Filters                
Selected(0)Clear Items/Page:    Sort:
Ergodicity of the 2D Navier-Stokes equations with degenerate multiplicative noise 期刊论文
ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES, 2018, 卷号: 34, 期号: 1, 页码: 97-118
Authors:  Dong, Zhao;  Peng, Xu-hui
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
tochastic Navier-Stokes equation  asymptotically strong Feller property  ergodicity  
Decay results of solutions to the incompressible Navier-Stokes flows in a half space 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2011, 卷号: 250, 期号: 10, 页码: 3937-3959
Authors:  Han, Pigong
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Navier-Stokes flows  Strong solution  Decay rate  Half space  
Regularity of weak solutions to 3D incompressible Navier-Stokes equations 期刊论文
JOURNAL OF EVOLUTION EQUATIONS, 2010, 卷号: 10, 期号: 1, 页码: 195-204
Authors:  Han, Pigong
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Navier-Stokes equations  Weak solution  Existence